Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online
Ask a Urologist   »  

Done with cortisol test and showing abnormal. Suggest a solution?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
HAD SEVERAL CORTISOL TEST AM, PM, DEX SUPRESSION AND URINE. ALL CAME BACK ABNORMAL A FEW WEEKS AGO. (HIGH SIDE)

JUST GOT RESTED THIS WEEK, SO FAR SEVERAL HAVE COME BACK NORMAL. BUT SYMPTOMS ARE STILL SAME.

IS THIS COMMON AT TIMES?
Posted Fri, 20 Sep 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
No

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Normally it doesn't happen this way. Either the present results are wrong or the previous ones were wrong. The cortisol levels do not change this rapidly provided there was no infection or any severe stress during the initial assessment.
Maybe you can get the same tested from a different laboratory just to be double sure that you are not missing on anything.
But the best part is you are feeling better and that is what finally matters.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Done with cortisol test and showing abnormal. Suggest a solution? 7 minutes later
Thank you...actually I intended to say that I wa retested from another lab. I was prescribed a medro dose pack that I completed two weeks ago. Would this have lowered my levels temporarily?

Symptoms are stil present.

Thank you.
 
 
Answered by Dr. Srikanth Reddy 37 hours later
Brief Answer:
Yes it is possible

Detailed Answer:
Hello,
Thanks for the follow-up query.
Yes you are right in contemplating that your medro dosages given from outside off sets the body steroid production and that could have lowered the high levels of steroids.
If symptoms are the same, there could be some other reason for your suffering. Probably you can discuss your symptoms on this platform or with some other physician who can physically examine you.
Hope it helps
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor